# SDR DXTA2025100305160

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 8,476 hours, 4,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5861109
- Part serial: 4135
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR IN ENTIRE ACFT AFTER TURNING PACKS ON WITH APU RUNNING. ODOR DID NOT IMPROVE OVER TIME.  EVEN WITH MAIN DOOR & CARGO DOORS OPEN, ODOR REMAINS STRONG & WAS IRRITATING TO NOSTRILS. REPEAT WRITE UP.  REMOVED LT & RT WATER SEPARATORS & PERFORMED LT & RT ACM TORQUE CHECK & BOTH ACMS TOOK 30 IN OZ IAW AMM 21-51-00.   REMOVED RT ACM & INSTALLED OVERHAULED ACM, REMOVED DAMAGED RUBBER HOSES & INSTALLED NEW RUBBER HOSES.   REMOVED WATER SEPARATOR TO DISCARD COALESCER SOCK. REMOVED LT SUSPECTED DAMAGED ACM & INSTALLED REPAIRED ACM IAW AMM 21-51-16, REMOVED LT WATER SEPARATOR TO DISCARD COALESCER SOCK & INSTALLED NEW COALESCER SOCK, INSTALLED WATER SEPARATOR IAW AMM 21-51-13 OPS CHKD GOOD NO DEFECTS NOTED.
